Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Bleeding after miscarriage. Taking Primolut

Hi, I am sameen . I am 27 years old. i was got pregnant after four and a half years of my marriage but unfortunately i have missed abortion on 20 Aug, 2012 after 2 and a half month. bleeding or spotting is not stopped yet now my dr. advised me to take Primolute N 5mg, Cyprodiol and N-Xium . for abortion i have used methergin, inflamatix and zolbi. plz advise me about primolute n or cyprodiol.
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hi Ms. Sameen,
If your bleeding had not stopped for so long after the abortion, you should have taken a trans-vaginal sonogram to exclude any retained products of conception. If yes, a check curettage should be done. If negative, hormones may be used. Either high doses of progesterone or a combination may be used. In addition, styptics also should be used. General condition should be improved through healthy diet and nutritional supplements. Infections should be treated. Hope this helps.
Answered: Fri, 20 Feb 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor